# SDR 2006UALA01736

- Difficulty date: September 6, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 45,678 hours, 15,974 cycles
- Engine: Pwa PW2037
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT MAIN TANK TRANSFERRED INTO CENTER TANK.  FLT CREW BURNED CENTER TANK DOWN TO 800...ONE HR LATER IN CRUISE CENTER TANK SHOWS 1500# INDICATING FUEL TRANSFER.  ACCOMPLISHED SUCCESSFUL TEST 4 OF THE FUEL SCAVENGE SYSTEM.  CAUSE OF DISCREPANCY WAS NOT ESTABLISHED.
